# SDR SWAA2021071315391

- Difficulty date: September 10, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 44,820 hours, 26,672 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I\B AFT FLAP I\B TRACK AFT ATTACH POINT LOOSE. / REPLACED LEFT WING I\B AFT FLAP I\B TRACK PER AMM 27-51-16.
